Results overview: Found 2 records in 0.03 seconds.
Articles, 2 records found
Articles 2 records found  
1.
16 p, 252.0 KB Modelización basada en el individuo : una metodología atractiva para el estudio de biosistemas / Ginovart, Marta (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III) ; Blanco, Mónica (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III) ; Portell, Xavier (Universitat Politècnica de Catalunya.) ; Enginyeria Agroalimentària i Biotecnologia ; Ferrer-Closas, Pol (Escola Superior d'Agricultura de Barcelona)
El objetivo general de este trabajo es presentar las características generales de los modelos basados en el individuo (IbM) y la manera de tratar con ellos cuando se modeliza un biosistema o conjunto de entidades discretas con vida propia que evolucionan en un entorno cambiante. [...]
The aim of this paper is to present the general characteristics of the individual-based models (IbMs), and the way to deal with them when a bio system, a set of discrete life entities evolving in a changing environment, is modeled. [...]

2012 - 10.5565/rev/ec/v30n2.572
Enseñanza de las ciencias, Vol. 30, Núm. 2 (juny 2012) , p. 93-108  
2.
15 p, 420.8 KB Collective behavior of animals: swarming and complex patterns / Cañizo Rincón, José Alfredo (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rosado Linares, Jesús (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
En esta nota repasamos algunos modelos basados en individuos para describir el movimiento colectivo de agentes, a lo que nos referimos usando la voz inglesa swarming. Estos modelos se basan en EDOs (ecuaciones diferenciales ordinarias) y muestran un comportamiento asintótico complejo y rico en patrones, que mostramos numéricamente. [...]
In this short note we review some of the individual based models of the collective motion of agents, called swarming. These models based on ODEs (ordinary differential equations) exhibit a complex rich asymptotic behavior in terms of patterns, that we show numerically. [...]

2010 - 10.3989/arbor.2010.746n1252
Arbor, Vol. 186, Núm. 746 (2010) , p. 1035-1049  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.